# SDR DU4R2008238A

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 148 L22l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ACFT ARRIVED, WITH RAMP DAMAGE TO THE FUSELAGE SKIN AND STRUCTURE AT FS 148 LONGERON 22L, AND SHEAR TIE.  (S)
